Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Orange/pink discharge after taking Canesten. Pelvic pain, blood in discharge, vinegar smell. Worried

Orange/pink discharge with bits of blood after taking thrush medication . Hi, I have been taking canesten pressary for three days, started last Wed, finished on Fri. I have experienced white-pinky and chalky discharge at the beginning but my doctor warned me in advance that it may happen. However since Sunday evening the discharge changed into more watery orange/pink colour and this morning I ve noticed traces of blood in the discharge (I ve seen bits of them before but they were only small red dots so I wasn t to alarmed, however this morning there was much more blood then before). I also experience burning pain inside around pelvic area since last night, which I have experienced while I was taking medication but it was gone after my last pressary and now it s back so I am quite concerned especially that the discharge has a specific vinegary smell (kind of reminds me of a smell of medicine or some kind of disinfectant). At first I assumed that the smell may be the side effect of the medication alongside with the orange/pinky discharge and traces of blood but I cannot be sure since I am not a doctor so I can only assume never the less I am really worried. Please help, thank you.
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  1108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM

Your history suggests that you are suffering from fungal infection of the vaginal tract.
It is characterised by intense itching and curdy discharge.
You have mentioned that you have received the treatment in the form of vaginal anti-fungal (pessary).

Bloody discharge is not a feature of fungal infection. Bleeding can be normal menstrual flow.
If not please consult your gynaecologist. Bleeding could be due to some other cause.

In case you are still experiencing itching and/ or discharge, you can continue the anti-fungal for one more round after consulting your gynaec.

Presence of burning pain is not a feature of fungal infection.
Get an urine examination (routine and microscopy) to rule out urinary tract infection.

Thnak you and take care
Dr Shailja P Wahal
Answered: Sat, 10 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor